July  2018, 14(3): 1041-1054. doi: 10.3934/jimo.2017089

Second-order optimality conditions for cone constrained multi-objective optimization

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

* Corresponding authorr: Liwei Zhang

Received  February 2017 Revised  June 2017 Published  September 2017

Fund Project: Supported by the National Natural Science Foundation of China under project grant No. 11571059,11731013 and No. 91330206.

The aim of this paper is to develop second-order necessary and second-order sufficient optimality conditions for cone constrained multi-objective optimization. First of all, we derive, for an abstract constrained multi-objective optimization problem, two basic necessary optimality theorems for weak efficient solutions and a second-order sufficient optimality theorem for efficient solutions. Secondly, basing on the optimality results for the abstract problem, we demonstrate, for cone constrained multi-objective optimization problems, the first-order and second-order necessary optimality conditions under Robinson constraint qualification as well as the second-order sufficient optimality conditions under upper second-order regularity for the conic constraint. Finally, using the optimality conditions for cone constrained multi-objective optimization obtained, we establish optimality conditions for polyhedral cone, second-order cone and semi-definite cone constrained multi-objective optimization problems.

Citation: Liwei Zhang, Jihong Zhang, Yule Zhang. Second-order optimality conditions for cone constrained multi-objective optimization. Journal of Industrial & Management Optimization, 2018, 14 (3) : 1041-1054. doi: 10.3934/jimo.2017089
References:
[1]

B. Aghezzaf and M. Hachimi, Second-order optimality conditions in multiobjective optimization problems, Journal of Optimization Theory and Applications, 102 (1999), 37-50.  doi: 10.1023/A:1021834210437.  Google Scholar

[2]

H. P. Benson, Existence of efficient solutions for vector maximization problems, Journal of Optimization Theory and Applications, 26 (1978), 569-580.  doi: 10.1007/BF00933152.  Google Scholar

[3]

G. Bigi, On sufficient second order optimality conditions in multiobjective optimization, Math. Meth. Oper. Res., 63 (2006), 77-85.  doi: 10.1007/s00186-005-0013-9.  Google Scholar

[4]

G. Bigi and M. Castellani, Second-order optimality conditions for differentiable multiobjective problems, BAIRO Operations Research, 34 (2000), 411-426.  doi: 10.1051/ro:2000122.  Google Scholar

[5]

J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, 2000. doi: 10.1007/978-1-4612-1394-9.  Google Scholar

[6]

J. F. Bonnas and C. H. Ramírez, Perturbation anylsis of second-order cone programming problems, Mathematical Programming, 104 (2005), 205-227.  doi: 10.1007/s10107-005-0613-4.  Google Scholar

[7]

H. Kawasaki, Second-order necessary conditions of the Kuhn-Tucker type under new constraint qualification, Journal of Optimization Theory and Applications, 57 (1988), 253-264.  doi: 10.1007/BF00938539.  Google Scholar

[8]

J. G. Lin, Maximal vectors and multiobjective optimization, Journal of Optimization Theory and Applications, 18 (1976), 41-64.  doi: 10.1007/BF00933793.  Google Scholar

[9]

T. Maeda, Constraint qualification in multiobjective optimization problems: Differentiable case, Journal of Optimization Theory and Applications, 80 (1994), 483-500.  doi: 10.1007/BF02207776.  Google Scholar

[10]

A. A. K. Majumdar, Optimality conditions in differentiable multiobjective programming, Journal of Optimization Theory and Applications, 92 (1997), 419-427.  doi: 10.1023/A:1022667432420.  Google Scholar

[11]

O. L. Mangasarian, Nonlinear Programming, McGraw Hill, New York, 1969.  Google Scholar

[12]

C. Singh, Optimality conditions in multiobjective differentiable programming, Journal of Optimization Theory and Applications, 53 (1987), 115-123.  doi: 10.1007/BF00938820.  Google Scholar

[13]

S. Wang, Second-order necessary and sufficient conditions in multiobjective programming, Numerical Functional Analysis and Optimization, 12 (1991), 237-252.  doi: 10.1080/01630569108816425.  Google Scholar

[14]

R. E. Wendell and D. N. Lee, Efficiency in multiple objective optimization problems, Mathematical Programming, 12 (1977), 406-414.  doi: 10.1007/BF01593807.  Google Scholar

show all references

References:
[1]

B. Aghezzaf and M. Hachimi, Second-order optimality conditions in multiobjective optimization problems, Journal of Optimization Theory and Applications, 102 (1999), 37-50.  doi: 10.1023/A:1021834210437.  Google Scholar

[2]

H. P. Benson, Existence of efficient solutions for vector maximization problems, Journal of Optimization Theory and Applications, 26 (1978), 569-580.  doi: 10.1007/BF00933152.  Google Scholar

[3]

G. Bigi, On sufficient second order optimality conditions in multiobjective optimization, Math. Meth. Oper. Res., 63 (2006), 77-85.  doi: 10.1007/s00186-005-0013-9.  Google Scholar

[4]

G. Bigi and M. Castellani, Second-order optimality conditions for differentiable multiobjective problems, BAIRO Operations Research, 34 (2000), 411-426.  doi: 10.1051/ro:2000122.  Google Scholar

[5]

J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, 2000. doi: 10.1007/978-1-4612-1394-9.  Google Scholar

[6]

J. F. Bonnas and C. H. Ramírez, Perturbation anylsis of second-order cone programming problems, Mathematical Programming, 104 (2005), 205-227.  doi: 10.1007/s10107-005-0613-4.  Google Scholar

[7]

H. Kawasaki, Second-order necessary conditions of the Kuhn-Tucker type under new constraint qualification, Journal of Optimization Theory and Applications, 57 (1988), 253-264.  doi: 10.1007/BF00938539.  Google Scholar

[8]

J. G. Lin, Maximal vectors and multiobjective optimization, Journal of Optimization Theory and Applications, 18 (1976), 41-64.  doi: 10.1007/BF00933793.  Google Scholar

[9]

T. Maeda, Constraint qualification in multiobjective optimization problems: Differentiable case, Journal of Optimization Theory and Applications, 80 (1994), 483-500.  doi: 10.1007/BF02207776.  Google Scholar

[10]

A. A. K. Majumdar, Optimality conditions in differentiable multiobjective programming, Journal of Optimization Theory and Applications, 92 (1997), 419-427.  doi: 10.1023/A:1022667432420.  Google Scholar

[11]

O. L. Mangasarian, Nonlinear Programming, McGraw Hill, New York, 1969.  Google Scholar

[12]

C. Singh, Optimality conditions in multiobjective differentiable programming, Journal of Optimization Theory and Applications, 53 (1987), 115-123.  doi: 10.1007/BF00938820.  Google Scholar

[13]

S. Wang, Second-order necessary and sufficient conditions in multiobjective programming, Numerical Functional Analysis and Optimization, 12 (1991), 237-252.  doi: 10.1080/01630569108816425.  Google Scholar

[14]

R. E. Wendell and D. N. Lee, Efficiency in multiple objective optimization problems, Mathematical Programming, 12 (1977), 406-414.  doi: 10.1007/BF01593807.  Google Scholar

[1]

Li Chu, Bo Wang, Jie Zhang, Hong-Wei Zhang. Convergence analysis of a smoothing SAA method for a stochastic mathematical program with second-order cone complementarity constraints. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1863-1886. doi: 10.3934/jimo.2020050

[2]

Simone Fiori, Italo Cervigni, Mattia Ippoliti, Claudio Menotta. Synthetic nonlinear second-order oscillators on Riemannian manifolds and their numerical simulation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021088

[3]

Qian Liu. The lower bounds on the second-order nonlinearity of three classes of Boolean functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020136

[4]

Kaifang Liu, Lunji Song, Shan Zhao. A new over-penalized weak galerkin method. Part Ⅰ: Second-order elliptic problems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2411-2428. doi: 10.3934/dcdsb.2020184

[5]

Elimhan N. Mahmudov. Second order discrete time-varying and time-invariant linear continuous systems and Kalman type conditions. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021010

[6]

Anton Schiela, Julian Ortiz. Second order directional shape derivatives of integrals on submanifolds. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021017

[7]

Shoufeng Ji, Jinhuan Tang, Minghe Sun, Rongjuan Luo. Multi-objective optimization for a combined location-routing-inventory system considering carbon-capped differences. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021051

[8]

Weisong Dong, Chang Li. Second order estimates for complex Hessian equations on Hermitian manifolds. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2619-2633. doi: 10.3934/dcds.2020377

[9]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[10]

Namsu Ahn, Soochan Kim. Optimal and heuristic algorithms for the multi-objective vehicle routing problem with drones for military surveillance operations. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021037

[11]

Ardeshir Ahmadi, Hamed Davari-Ardakani. A multistage stochastic programming framework for cardinality constrained portfolio optimization. Numerical Algebra, Control & Optimization, 2017, 7 (3) : 359-377. doi: 10.3934/naco.2017023

[12]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[13]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[14]

Mohsen Abdolhosseinzadeh, Mir Mohammad Alipour. Design of experiment for tuning parameters of an ant colony optimization method for the constrained shortest Hamiltonian path problem in the grid networks. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 321-332. doi: 10.3934/naco.2020028

[15]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[16]

Huan Zhang, Jun Zhou. Asymptotic behaviors of solutions to a sixth-order Boussinesq equation with logarithmic nonlinearity. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021034

[17]

Hong Seng Sim, Wah June Leong, Chuei Yee Chen, Siti Nur Iqmal Ibrahim. Multi-step spectral gradient methods with modified weak secant relation for large scale unconstrained optimization. Numerical Algebra, Control & Optimization, 2018, 8 (3) : 377-387. doi: 10.3934/naco.2018024

[18]

A. Aghajani, S. F. Mottaghi. Regularity of extremal solutions of semilinaer fourth-order elliptic problems with general nonlinearities. Communications on Pure & Applied Analysis, 2018, 17 (3) : 887-898. doi: 10.3934/cpaa.2018044

[19]

Marcel Braukhoff, Ansgar Jüngel. Entropy-dissipating finite-difference schemes for nonlinear fourth-order parabolic equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3335-3355. doi: 10.3934/dcdsb.2020234

[20]

Haili Qiao, Aijie Cheng. A fast high order method for time fractional diffusion equation with non-smooth data. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021073

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (181)
  • HTML views (925)
  • Cited by (0)

Other articles
by authors

[Back to Top]